# SDR DALA2022032201875

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,072 hours, 21,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 DURING S/C FOUND EMERGENCY LIGHT INOP AT SEAT 24 D. CORRECTIVE ACTION: FOUND BROKEN WIRE UNDER SEAT 26F. SPLICED WIRE PER BOEING SWPM 20-30 OPS CK GOOD. (8146539)
